# SDR CALA2025012201959

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N37313
- Make and model: Boeing 737-8
- Aircraft serial: 67568
- Aircraft time: 5,962 hours, 2,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS SEAT MOUNTED EMERGENCY FLOOR PROXIMITY LIGHTS INOP . REMOVED AND REPLACED POWER SUPPLY BATTER PACK M1675,M2335 ,PER AMM 33-51-06,NO HELP .REMOVED AND REPLACED POWER SUPPLY AT M2816 PER AMM 33-51-06 ,OPS CHECK GOOD AT THIS TIME  .OK TO CONTINUE ADDITIONAL EMPLY ADD EMP:U393579
